Hi Dr. Rassman or whomever receives this message,
I’m a 24 year old South Asian male and I’ve been taking finasteride daily for over a year now to combat my early hair loss. I’ve experienced good results with regrowth around my crown and an apparent freezing of any more thinning on the top of my head.
However, I’ve recently started taking Strattera (Atomoxetine)for my ADHD (I’ve always had it, but now its starting to interfere with my daily life). Is there any possibility that this could interfere with the effectiveness of the finasteride (I take Finpecia)? What about other ADHD drugs like Adderall or methylphenidate or even high amounts of caffeine?
Thanks for your time
There are many reports by individuals on the web that reflect hair loss in association with Strattera and Adderall. I would discuss these issues and concerns with your prescribing doctor.
If the hair loss problem is not related to DHT (which I believe is the case with these drug side effects), I would not expect DHT blockers such as finasteride to help… unless there is some genetic cause.